Hi I Am New.

  1. Registered User
    pmgamer18's Avatar
    Join Date
    Aug 2006
    Location
    Michigan
    Posts
    1,532
    Rep Power
    1090

    Hi I Am New.


    After 22 yrs. on TRT and not feeling 100% I live in the U.S. and have been a member on other groups for the last 5 yrs. I was on Androgel from the time it came out to last yr. The longer I was on it the more my joints and muscles hurt it got so bad in my back, legs and arms that I could hardy walk. I am 62 and my Dr. felt it was my age and that I have Arthritis I was put on many meds for this last one was Celebrex nothing worked.

    Last yr. I found Dr. John's site and read TRT: A Recipe for Success and the HCG Update. I printed this and gave it to my Dr. and told him I need to try this he said ok and this is where I am today.

    I have no more pain and walk 1 hr. on the days I am not at the gym exercising on 16 work out machines. I got to the gym 3 days a week. Last yr. I lost over 65 lbs and got much stronger doing things around the house are nothing today. I started on this 14 months ago doing 150 mgs. of Depo T shots every week and HCG 250 IU's on the 5th and 6th days after the T shots. Doing this my total T went up from 600 to 1087 and I started to feel the best I ever felt in the 22 yrs. I have been TRT. My libido is though the roof and my sex life is like I was 20 again.

    Only problem was on this my Estradiol went way up and at the time I was using Indolplex/DIM to keep my Estradiol down and it was not doing the job anymore so my Dr. added Arimidex. Problem is when my Estardiol goes up I break out in a bad rash on the back of my califs that I don't dare scratch, it will burn if I scratch it. I also broke out between my toes bad and no med worked. After a time I figured this out it was the Indolplex/DIM I took it a at dinner time and by 8pm that nigh I had this rash problem. I stopped the DIM and felt much better but still Estradiol was a problem I was up and down like on a roller coaster ride. I was taking one mg. a day to keep my Estradiol down and still this was not enough.

    I read a post by a guy that sees Dr. Shippen the author of "The Testosterone Syndrome" in his book he was down on shots. Yet this guy told me that now Dr. Shippen does shots but in his belly every 3 days. He said that doing this kept his Estradiol in check. So I told my Dr. and he said ok if I don't mind doing shots that much a week. I talked to this guy again and he told me Dr. Shippen has him doing his shots with a 27g 1ml x 1/2" lg. needle in his belly. So I started doing my T shot every 3 days 52mgs and my HCG 300 IU's the 2 days in between. But my Dr. would not let me do them in the belly.

    Wow this is the best I ever felt Estradiol is not a big problem I now take a .5 Arimidex on the day of the T shot. My testis were real small from being on TRT and now using the HCG they are beck to there normal size and when I do the shot of HCG I get a feeling of well being not a high but a feeling like a ton of weight was lifted off my shoulders.

    For 22 some yrs. I was told I have Primary low T. But after trying HCG my Total T levels doubled. So now I am told I am Hypopituitary with low noraml IGF-1, DHEA, Cortisol, Glucose and possibly Thyroid. Now I know why I never felt 100%. I am in the process of getting treated for this now and goind slow. I have started on a low dose of Isocort to help bring up my Cortisol levels working with my Dr. Yet he does not like the Idea of adding any HC so I got him to let me try Isocort.

    I took the first pill 2 weeks ago and wow I had the same feeling of well being I got when I first started on HCG but much better. I am now up to 2 pills in the mornnig and one at lunch and dinner. So far I am feeling much better. I started treating my Adrenals 3 months ago. I started keeping track of my Temp and when I started is was an average of 97.2 now it is 98.6 and for some reasion as my Temp came up so did my T levels so now we are cutting back on my dose of T shots.
    Phil
    Phil

  2. Registered User
    pmgamer18's Avatar
    Join Date
    Aug 2006
    Location
    Michigan
    Posts
    1,532
    Rep Power
    1090

    Quote Originally Posted by Dr. John
    Glad to see you here, Phil.

    For those of you who haven't met him yet, Phil is just about the best Bro on the Health Forums. He's always eager to help others, and always a gentleman.

    Phil's case is more complex than most men's who seek TRT. His demonstrates, in an extreme fashion, the problems wayward estrogen can cause us.
    Thanks for the kind words. I can see this palce is going to get dam busy with you back on a Forum. For the Bro's that don't know Dr. John to me he is the best out there on TRT and any porblems related to Hormones.
    Phil
  3. Unbreakable
    Board Moderator
    David Dunn's Avatar
    Join Date
    Mar 2003
    Age
    49
    Posts
    11,723
    Rep Power
    949536

    Welcome Phil
    •   
       

  4. Registered User
    yeahright's Avatar
    Join Date
    Jul 2005
    Location
    Poised on the brink of disaster.
    Posts
    6,372
    Rep Power
    10345

    Welcome Phil!

Similar Forum Threads

  1. I am new here & over 35 so I will start here!
    By CareTaker in forum 35 and Older
    Replies: 32
    Last Post: 08-30-2007, 02:23 AM
  2. Hi fellas. I am new to the forum....
    By hardlifter in forum IGF-1/GH
    Replies: 3
    Last Post: 09-16-2006, 11:57 PM
  3. Hello I am new and had a very weird question
    By Fernelias in forum Supplements
    Replies: 17
    Last Post: 08-09-2006, 03:39 AM
  4. Hey guys, i am new to the board
    By jross3114 in forum General Chat
    Replies: 6
    Last Post: 06-28-2006, 06:41 PM
  5. I am new in conversions
    By mikey_7777 in forum Anabolics
    Replies: 5
    Last Post: 05-26-2004, 02:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in